# SDR USAA950445

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLIGHT NR 0403 - ON CLIMB-OUT, A CRACK DEVELOPED  IN THE CAPTAINS WINDSHIELD.  FLIGHT RETURNED TO PIT WITHOUT INCIDENT.  (M)
